Alexander Kelmans

Address Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Office NCN II A-119
Office Hours
Program MATE 4995 (023) PA A-227
MATE 8986: TEMA: Introduction to Graph Theory
Telephone (787) 764-0000 7316
E-Mail ude.sregtur.roctur@snamlek moc.liamg@rednaxela.snamlek
MathSciNet Link

Education

PhD, Soviet Academy of Sciences, 1968

Research

Graph Theory; Combinatorics; Discrete Optimization and Algorithms; Networks Reliability; Random Graphs; Matroids and Polymatroids; Algebraic Graph Theory; Algorithm Complexity

Selected Publications

  1. A.K. Kelmans, The concept of a vertex in a matroid, the non-separating cycles and a new criterion for graph planarity. In Algebraic Methods in Graph Theory, Vol. 1, Colloq. Math. Soc. János Bolyai, (Szeged, Hungary, 1978) North-Holland 25 (1981) 345-388.
  2. A.K. Kelmans, On the existence of a "most complex" problem in a class of problems verifiable in non-polynomial time. Soviet Math. Dokl. 311 (1985) 576-582.
  3. A.K. Kelmans, On graphs with the maximum number of spanning trees, Random Structures and Algorithms, (1996) 177-192.
  4. A.K. Kelmans, Optimal packing of induced stars in a graph, Discrete Mathematics, 173, (1997) 97-127.
  5. A.K. Kelmans, On graph closures, Discrete Mathematics 271, (2003) 141-168.

Selected Grants and Awards

Additional Information